# SDR IXXA06SMN234S

- Difficulty date: July 21, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND LEFT WING SLOT VANE SKIN HAS NON STANDARD REPAIR AT STATION, SOLDO 6.224.  REMOVED NON STANDARD REPAIR.  TRIMMED OUT DAMAGED AREA IAW SEMAN DRAWING, ED-4292.  PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 06-10-01-001.  NO CRACKS OR CORROSION FOUND.  FABRICATED REPAIR DOUBLER (AL 7075 T6 0.071”), INTERNAL DOUBLER, AND FILLER, (AL 7075 T6 0.063”) IAW SEMAN DWG 4292.  CLEANED, TREATED AND PRIMED AREA, FILLER, AND REPAIR DOUBLER (INTERNAL PART) IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SEMAN DWG EO-4292 DATE 07-24-06, EO SEMAN 2006601 DATE 07-25-06. DC-8 SRM 51-1-11.  INSTALLED REPAIR PARTS (TORQUED).
